# SDR CALA2019093001671

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 56,699 hours, 24,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: AD321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU 10WL FAILS OPS TEST AND BATTERY FAILS DATE INSPECTION SPEC NO. A3NB-33-3-6016 GEN BY V901995 PER NR9296046 AT HAECO LCQ REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CK GOOD IAW AMM 33-51-38-710-052-A PER NR 9296046 AT HAECO LCQ
